American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Glenn R. Luecke. Numerical approximation of minimum norm solutions of $Kf=g$ for special $K$ . Math. Comp. 53 (1989) 563-569. MR 983562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Helmut Gfrerer. An a posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates . Math. Comp. 49 (1987) 507--522, S5--S12. MR 906185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. T. Marti. On the convergence of an algorithm computing minimum-norm solutions of ill-posed problems . Math. Comp. 34 (1980) 521-527. MR 559200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. Wolkowicz and S. Zlobec. Calculating the best approximate solution of an operator equation . Math. Comp. 32 (1978) 1183-1213. MR 0494922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. W. Groetsch. On existence criteria and approximation procedures for integral equations of the first kind . Math. Comp. 29 (1975) 1105-1108. MR 0412757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Z. Nashed and Grace Wahba. Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind . Math. Comp. 28 (1974) 69-80. MR 0461895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. S. Anderssen and B. J. Omodei. On the stability of uniformly asymptotically diagonal systems . Math. Comp. 28 (1974) 719-730. MR 0425744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joel N. Franklin. Stability of bounded solutions of linear functional equations . Math. Comp. 25 (1971) 413-424. MR 0380461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1